# SDR SWAA002226

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 12 hours, 12 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Panel
- Part number: 14107500
- Condition: Loose
- Location: Nose Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, AFTER T/O AIRCRAFT FAILED TO PRESSURIZE.  INSTALLED NOSE WHEEL WELL PANEL NR 114AW PER MM.
